Elementary extensions of topological models in L t language

Studia Logica 46 (3):255-264 (1987)
In this paper we define the relation t of elementary extension of topological models in the language L t and show a Back and Forth criterion for t. We introduce some new operations on partial homeomorphisms preserving Back and Forth properties. Some properties of t are proved by the Back and Forth technique
Keywords No keywords specified (fix it)
Categories (categorize this paper)
DOI 10.1007/BF00372550
Edit this record
Mark as duplicate
Export citation
Find it on Scholar
Request removal from index
Revision history

Download options

Our Archive

Upload a copy of this paper     Check publisher's policy     Papers currently archived: 34,581
Through your library

References found in this work BETA

No references found.

Add more references

Citations of this work BETA

No citations found.

Add more citations

Similar books and articles


Added to PP index

Total downloads
13 ( #419,692 of 2,268,377 )

Recent downloads (6 months)
1 ( #373,468 of 2,268,377 )

How can I increase my downloads?

Monthly downloads

My notes

Sign in to use this feature